# SDR CALA2024122301621

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 36,460 hours, 13,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - L/H FWD EMERGENCY OVERWING EXIT LIGHT INOP. REPLACED POWER SUPPLY FUSE REF AMM 33-51-06-960-804. OPS CHECK GOOD.PARTS USED:  99-3351-3-3054, QTY :1
